# SDR 2001UALA01331

- Difficulty date: July 6, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 29,016 hours, 21,591 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM WEB CRACKED AT PULLEY CUTOUT LOWER CORNER, AT BS 178, RBL 5.7, WL 181.  REPLACED LOWER WEB.  MAJOR REPAIR ACCOMPLISHED.
